Asymptotic distribution of ∆AUC, NRIs, and IDI based on theory of U-statistics

Sr, Ralph B. D'Agostino, Cook, Nancy R., Pencina, Michael J., Demler, Olga V. . Statistics in Medicine 2017. 36 (21) :3334-3360

Locate this article in:

Bibtex

@article{CIS-485024,
  Author = {Sr, Ralph B. D'Agostino and Cook, Nancy R. and Pencina, Michael J. and Demler, Olga V.},
  Title = {Asymptotic distribution of ∆AUC, NRIs, and IDI based on theory of U-statistics},
  Journal = {Statistics in Medicine},
  Volume = {36},
  Number = {21},
  Year = {2017},
  Pages = {3334--3360},
  Keywords = {}
}

Similar articles